# SDR CA010322002

- Difficulty date: February 8, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- System (JASC): 3242 · Brake
- Part: Liner
- Condition: Destroyed
- Location: Brakes
- Part time: 43 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A GENERAL WALK AROUND FOR A PRE-PURCHASE, THE INBOARD PRESSURE PLATE SIDE OF THE BRAKE CALIPERS, THE BRAKE LINERS WERE TOTALLY DESTROYED, RESULTING IN THE STEEL PRESSURE PLATE TO COME IN FULL CONTACT WITH THE BRAKE DISC WHICH CREATED DEEP GROOVES AND SIGNIFICANT AMOUNT OF HEAT TO DISCOLOR THE PRESSURE PLATES AND DISCS.
